# SDR XNA01012E

- Difficulty date: July 3, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Panel
- Condition: Contaminated
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER DEPARTURE, DEVELOPED ASYMMETRICAL INBOARD FLAPS.  FOUND EXCESSIVE WATER CONTENT IN INBOARD AND OUTBOARD TRAILING EDGE FLAP POSITION TRANSMITTER C/P.  CLEANED AND RESECURED TRANSMITTER C/P'S.  REACTIVATED FLAPS AFTER CREW LOCK OUT.  SYSTEM OPS CHECK NORMAL IAW B727 MM 27-51-00.
